# SDR CALA9600976

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Cargo Dr Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN CORRODED AROUND FASTENERS BELOW AFT CARGO DOOR.  THE CORRODED AREA WAS CUT OUT, A SKIN SECTION, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3, 51-10-6 AND 51-10-2.
